Про розподіл деяких множин ірраціональних чисел на сегменті [0;1].

Боднарашик, О. С. and Сарана, О. А. (1999) Про розподіл деяких множин ірраціональних чисел на сегменті [0;1]. У світі математики, 5 (2). pp. 1-4. ISSN 1029-4171

[img]
Preview
Text
Download (1MB) | Preview

Abstract

У цій статті розглядаються деякі властивості ірраціональних чисел, пов'язані з їх природою.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 20 Oct 2014 08:04
Last Modified: 15 Aug 2015 09:06
URI: http://eprints.zu.edu.ua/id/eprint/13198

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics